# SDR V0XD20210308004

- Difficulty date: January 27, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT BOX 1-3 SUPPORT BRACKET CRACKED. CORRECTIVE ACTION: REPAIRED R/H SLAT BOX 1-3 SUPPORT BRACKET IAW BOMBARDIER REO 670-57-42-577 REV --, DATED 2016-12-02. FOR WORK PERFORMED, REFER TO AVMAX W/O: 80909 W/C: 6078
